# SDR 2010FA0000429

- Difficulty date: February 13, 2010
- Submitted: April 30, 2010
- Operation: General aviation
- Make and model: Swrngn SA227*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 2781014021A
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED (2) EMERGENCY GEAR SELECTOR VALVES, NEW PART FROM M7, PN 27-81014-021A.  IT IS THE SECOND ONE RECEIVED THAT IS ASSEMBLED INCORRECTLY AND DOES NOT PORT PROPERLY FOR EMERGENCY GEAR SELECTION.  WHEN THE SELECTOR ARM IS IN THE NORMAL POSITION, THE VALVE IS CLOSED AND VICE VERSA FOR THE EMERGENCY POSITION.  ITEMS ARE BEING RETURNED TO THE MFG FOR DISPOSITION.
